# SDR C2XA04SH285

- Difficulty date: May 14, 2004
- Submitted: May 15, 2004
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145
- Aircraft serial: 145159
- Aircraft time: 11,759 hours, 8,452 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14526850401
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C-CHECK THE APU FIREWALL WAS FOUND TO BE CRACKED AT THE TOP END OF THE RIGHT HAND VERTICAL STIFFENER.  MAINTENANCE PERFORMED A DOUBLER REPAIR TO THE AFFECTED AREA IAW EMB 145 SRM 53-32-13 FIGURE 204.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
